MAUDE Adverse Event Report: JOHNSON & JOHNSON MEDICAL (SUZHOU) LTD.3006356043 ALTRX +4 NEUT 32IDX52OD; HIP ACETABULAR INSERT/LINER

JOHNSON & JOHNSON MEDICAL (SUZHOU) LTD.3006356043 ALTRX +4 NEUT 32IDX52OD; HIP ACETABULAR INSERT/LINER
Catalog Number 122132452
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Joint Dislocation (2374)
Date of Event 08/13/2013
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Clinical der states that the patient experienced ae for initial dislocation- patient did not fall.Event meets the definition of serious and is considered severe.Event is definitely not related to device and definitely related to procedure.Revision due to dislocation occured on (b)(6) 2017.Depuy left liner and head were revised.Event is considered resolved.It was also reported for an ae experienced hematoma.

Brand Name
ALTRX +4 NEUT 32IDX52OD
Common Device Name
HIP ACETABULAR INSERT/LINER
Manufacturer (Section D)
JOHNSON & JOHNSON MEDICAL (SUZHOU) LTD.3006356043
no.299 changyang st
suzhou industrial park
suzhou, jiangsu 21512 -6
CH  21512-6
MDR Report Key6921927
Report Number1818910-2017-26127
Device Sequence Number13671481
Product Code LPH
UDI-Device Identifier10603295016298
UDI-Public10603295016298
Combination Product (Y/N)N
Initial Reporter StateAK
Initial Reporter CountryUS
PMA/510(K) Number
K072963
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2013
Device Explanted Year2013
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Health Professional
Type of Report Initial
Report Date (Section B) 09/08/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number122132452
Device Lot NumberD1XAV1000
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/08/2017
Initial Report FDA Received Date10/06/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age84 YR
Patient Weight82